MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number CONTROL, TRUE METRIX L1
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/20/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Control solution was not returned for evaluation.Note 1: manufacturer contacted customer in a follow-up call on 21-jul-2021 to ensure the customer's condition had improved - able to establish contact with customer who stated that she had redness in her eye but that it was there from before she had put the control solution in.Customer stated there was no change since she put the control solution in her eye.Customer stated the redness is due to shingles in her eye which she has had for about a year.Customer stated she did not contact her doctor.Note 2: manufacturer contacted customer in a follow-up call on 03-aug-2021 to ensure the replacement products resolved the initial concern - able to establish contact with customer who stated replacement products resolved initial concern.Customer did not report any further medical attention.
 
Event or Problem Description
Consumer reported that she had put one drop of true metrix control solution in her eye; control level one, lot # 1bc1b46, manufacturer¿s expiration date is 03/31/2023.Pharmacist is calling on behalf of the customer then conference the customer on the line.At the time of the call the customer was not experiencing any symptoms as a result; customer had contacted the pharmacist who advised customer to rinse her eye with water use artificial tears.Customer stated she was going to contact her doctor.

Brand Name
TRUE METRIX
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key12324709
Report Number1000113657-2021-00484
Device Sequence Number14487243
Product Code NBW
UDI-Device Identifier00021292008390
UDI-Public021292008390
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 08/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/31/2023
Device Model NumberCONTROL, TRUE METRIX L1
Device Catalogue NumberRE4H01-81
Device Lot Number1BC1B46
Was Device Available for Evaluation? No
Distributor Facility Aware Date07/20/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/20/2021
Initial Report FDA Received Date08/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;